# SDR CALA2020062501017

- Difficulty date: June 13, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 48,160 hours, 13,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Partial Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DOOR WAS DISARMED.  AS DOOR OPENED THE SLIDE PACK DEPLOYED BUT DID NOT INFLATE OCED FR FERRY UNLOCK FOR UPDATE AFTER SLIDE FELL OUT OF BUSTLE.  REMOVED GIRT BAR AND INSTALLED SAFETY PIN IN INFLATION CYLINDER REF AMM TASK 25-66-01-004-154.  SLIDE PACK IS IN AFT CARGO PIT LOCKED FOR FERRY UNLOCKED TO CLEAR.  TECHS REPLCED SLIDE ASSY AND PERFORMED AMM TASK 52-11-20-735-037, SYSTEM TEST OF DOOR EMERGENCY MECHANISM.
